# SDR DHL2007741550

- Difficulty date: August 8, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR, HORIZ WALKWAY BEAM, BS 320, FRAME CORRODED BETWEEN STR 25R AND 26R.  CUT OUT DAMAGED AREA, DIMENSIONS 24.125 IN LENGTH,  FABRICATED FRAME REPAIR, AND DOUBLER FROM 7075-T0, .040 BY 17.0 BY 5.0, PO NR 9004201 (FRAME SECT), AND 11 BY 5  (DOUBLER), PER B727 SRM 51-40-3 FIG 1, 51-30-5, 51-20-1, AND 53-10-2 FIG 1.  HEAT TREATED FRAME REPAIR AND DOUBLER TO T-6 CONDITION PER FASI ER NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED FRAME REPAIR AND DOUBLER, PER B727 SRM 51-10-2 AND 51-40-3 FIG 1.
